Annals of Statistics

Strong invariance principles for sequential Bahadur–Kiefer and Vervaat error processes of long-range dependent sequences

Miklós Csörgő, Barbara Szyszkowicz, and Lihong Wang

Full-text: Open access

Article information

Source
Ann. Statist., Volume 35, Number 6 (2007), 2815-2817.

Dates
First available in Project Euclid: 22 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.aos/1201012981

Digital Object Identifier
doi:10.1214/009053607000000370

Citation

Csörgő, Miklós; Szyszkowicz, Barbara; Wang, Lihong. Strong invariance principles for sequential Bahadur–Kiefer and Vervaat error processes of long-range dependent sequences. Ann. Statist. 35 (2007), no. 6, 2815--2817. doi:10.1214/009053607000000370. https://projecteuclid.org/euclid.aos/1201012981


Export citation